# SDR CALA2012042300291

- Difficulty date: April 22, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 73,426 hours, 16,518 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pca
- Part number: 33215208
- Part serial: 9421833
- Condition: Malfunctioned
- Location: Rudder
- Part time: 60,295 hours, 13,275 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CENTER HYD SYS LOST QTY BELOW .38 - AS PRECAUTION, SUGGEST CHANGING CENTER HYD RUDDER PCA (LOWER) . R & R CENTER RUDDER PCA IAW AMM 27-21-20. SEE N/R 4539233 FOR OPS CHECK AND /OR ADJUSTMENT IAW AMM 27-21-20-42 2-025 STEP J TO END.  (INSTALLATION ONLY). ROTABLE PARTS CHANGE WAS INDICATED - TT 1491118,  SN OFF 01833 UNIT, RUDDER, P OFF 19-2721-9-0002 1833 ON 19-2721-9-0002 2386.
